On an extremal configuration for capacity

K. Haliste Department of Mathematics, University of UmeƄ

TBD mathscidoc:1701.332695

Arkiv for Matematik, 27, (1), 97-104, 1988.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 720 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{k.1988on,
  title={On an extremal configuration for capacity},
  author={K. Haliste},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203529081727504},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={97-104},
  year={1988},
}
K. Haliste. On an extremal configuration for capacity. 1988. Vol. 27. In Arkiv for Matematik. pp.97-104. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203529081727504.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved